# SDR CHQA200500172

- Difficulty date: October 2, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145
- Aircraft serial: 145221
- Aircraft time: 9,146 hours, 6,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LOCATOR SIGN IN CEILING INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LOCATOR SIGN IAW EMB MM 33-50-15.  OPS CHECK GOOD.
